I've never seen this in my eyes before and the optometrist didn't say anything when I went on Tuesday about this. My eyes have been bothering me for 2-3 weeks feeling dry. I don't remember looking closely at them for a while too. The optometrist said that I had surface dry eyes and to apply drops. He gave me drops from his office said they were best. I applied some last night and the itch got a bit worse. So I closely looked at my eyes and notice then that my pupils were dilating back and forth, pulsating would well describe it. Am I reacting to that or blood pressure? Then again they checked my eyes for the blood pressure and he said I had some in the past (pregnancy) but now was fine.
This morning they are still pulsating but not as intensily but they are really stinging so I"m wondering if I should put more of those drop or visine instead. Also when I looked at the white in my eyes I could see color swirls kinda like you see in a gasoline puddle. Weird and a bit worrysome of the stuff I put in my eyes.
As long as the drops you got are artificial tears and not medications, it's fine to put them in. The movements you are noting in the mirror are normal (happens when you focus at near and relax etc.) and nothing to worry about. If you're still concerned though, go see an ophthalmologist (eye MD) to make sure the optometrist didn't miss anything.
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.